Parofen Tablet = Paracetamol & Ibuprofen

Composition

Each tablet contains:

Paracetamol 500 mg

Ibuprofen 400 mg

Properties

  • Parofen® tab is a combination of two well effective, safe agents.

* Paracetamol is an effective antipyretic with mild anti-inflammatory properties.

* Ibuprofen is a non steroidal anti-inflammatory, which possesses strong analgesic and antipyretic activities.

  • Combining between these two agents, which act by two different mechanisms results in a dual effect in the treatment of pain and fever.

Indications

  • All febrile conditions as analgesic, antipyretic.
  • Relief of mild to moderate pain such as: headache toothache, post-operative and musculo-skeletal pain.
  • Potent analgesic for influenza and common cold. Contra-indications:
  • Parofen® tab is contraindicated in patients with asthma, peptic ulcers and hepatic dysfunction.
  • Hypersensitivity to any of its ingredients.

Side Effects

Parofen® tab is generally well tolerated. Adverse events when observed are usually mild to moderate and transient. In rare cases may cause nausea, vomiting, dyspepsia, skin rash Stevens-Johnson Syndrome and hepatic disorders.

Consult your doctor or pharmacist if you notice any other undesirable effects. Precautions & Warning:

Ask your doctor or pharmacist if:

  • You have allergy to this medication.
  • You are taking any other medication or you are under the medical supervision.
  • Must not be used during pregnancy and lactation.
  • Do not use after expiry date.

Cardiovascular Risk

NSAIDs may cause an increased risk of serious cardiovascular thrombotic events, myocardial infarction and stroke, which can be fatal. This risk may increase with duration of use.

Patients with cardiovascular diseases or risk factors for cardiovascular disease may be at great risk.

NSAIDs are contraindicated for the treatment of peri-operative pain in the setting of coronary artery bypass graft (CABG) surgery.

Gastrointestinal Risk

NSAIDs cause an increased risk of serious gastrointestinal adverse events including inflammation, bleeding, ulceration and perforation of the stomach or intestine, which can be fatal.

These events can occur at any time during use and without warning symptoms. Elderly patients are at greater risk for serious gastrointestinal events.

Dosage and Administration

One tablet, three times daily.

N.B: Parofen® tab is not recommended for children below 12 years old.

Presentation

Box contains 3 strips, each strip contains 10 tablets + inner leaflet. Storage:

Store in a dry place at a temperature not exceeding 30°C.

 Manufactured by

Unipharma Company (Universal industrial pharmaceutical company) AI Obour City, Cairo, Egypt.

parofen tab
parofen tab

شارك هذة الصفحة مع أصدقائك